MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a4: weight: unknown/not provided.Section a5: ethnicity: unknown/not provided.Section a6: race: unknown/not provided.Section d6a: if implanted, give date: not applicable, as lens was inserted and then removed/replaced during the same procedure.Section d6b: if explanted, give date: not applicable, as lens was inserted and then removed/replaced during the same procedure.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after fully inserting the preloaded monofocal intraocular lens (iol) into the patient¿s right eye, a crack was noticed in the iol.The lens was subsequently removed and replaced with a backup lens of the same model and diopter during the same procedure.The cause of the crack was unknown.It is unknown if force was used to deliver the lens.Daily activities were not significantly affected, and no additional interventions such as incision enlargement, sutures, or vitrectomy were required.No additional medical attention was required.There was no delay in the procedure and the directions for use were followed.It was noted that the haptic or optic was not damaged before insertion.The patient has fully recovered.It was unknown whether the device caused or contributed to the event.The device was discarded.No further information was provided.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23950929
Report Number3012236936-2026-000002
Device Sequence Number13451325
Product Code HQL
UDI-Device Identifier05050474635920
UDI-Public(01)05050474635920(17)251224
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/24/2025
Device Model NumberDCB00
Device Catalogue NumberDCB0000120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale